| Model Number |
0295 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system experienced a non-sustained ventricular tachycardia (nsvt) episode which appeared to have a pattern of oversensed non physiologic noise in the right ventricular (rv) channel.Technical services (ts) was contacted and recommended following up.This rv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.